# SDR AALA201809209006

- Difficulty date: August 27, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 42,862 hours, 30,901 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5392538120000
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HINGE FITTING AT FRAME 14, STRINGER 39L IN THE NOSE LANDING GEAR WHEEL WELL.  REPLACED THE HINGE FITTING IAW SRM 51-72-11.
